MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pressure Sore/Ulcer (2326); Weight Changes (2607)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads-mri, upn: m365sc2408560, model: sc-2408-56, serial: (b)(4), batch: 7071131.Product family: scs-linear leads-mri, upn: m365sc2408560, model: sc-2408-56, serial: (b)(4), batch: 7071150.Product family: scs-ipg-r-mri, upn: m365sc12000, model: sc-1200, serial: (b)(4), batch: 369748.
 
Event or Problem Description
It was reported that the patient had a clik anchor that had protruded and a bed sore was confirmed around that area.The patient underwent an explant procedure to remove the entire spinal cord stimulator system in consideration of the risk of infection.The physician stated that the patient had experienced weight loss and there is no relation between the implanted devices and this event.No infection was observed during the explant procedure.All explanted devices were discarded by the facility.

Brand Name
CLIK X MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11675870
Report Number3006630150-2021-01600
Device Sequence Number3014918
Product Code LGW
UDI-Device Identifier08714729905325
UDI-Public08714729905325
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2022
Device Model NumberSC-4319
Device Catalogue NumberSC-4319
Device Lot Number25254149
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;